Dermatology Community
Naftin side effects
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Naftin side effects

I'm in my 5th day of using Naftin to rid of athletes foot and jock itch.  For the last couple of nights I've had localized itching that has kept me awake and while it's focused mostly on the feet and groin, it also seems to be on my legs.  Reading the side effects from Naftin, it basically says that burning, itching, redness, etc can occur and that this may outweigh the non-treatment or alternatives. I apply Naftin once per day in the morning after showering and the itching seems particularly worse during the evening.

Any advice to managing this itching along the way? Does ibuprofen/tylenol/aspirin help?  Anything that I can apply topically that might ease the itching?

I was told to apply Naftin until resolved and then 10 days but am unsure if I can determine when resolved because the side effects (itching/burning) are similar to what the issue was in the 1st place.

Also - when I do cease using Naftin, how long does it stay in the system? Will I still have side effects for a couple of days thereafter?

Thanks.

Related Discussions
563773_tn?1374250139
Hello,
If supposing you are having itching after applying Neftin, then you can get it changed to some other topical antifungal after consulting your dermatologist. For jock itch, Wash your groin daily and then dry thoroughly by pat drying, not rubbing. A hairdryer is useful if you have hairy groins.The damp groin is an ideal site for fungi to multiply. Also wear cotton underwears and change them twice a day and do not share other people’s towels. Application of local antifungal cream(terbinafine, clotrimazole, econazole, ketoconazole, miconazole) and oral antifungal drugs are the mainstay of treatment.

In addition you may need oral antifungals. They are not without side effects and take a few days to come out totally from the system.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
Avatar_f_tn
Blank
diane493
209987_tn?1334790318
Blank
tschock
AB